RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Матем. физ., анал., геом., 2004, том 11, номер 1, страницы 107–113 (Mi jmag192)  

On the growth of a subharmonic function with Riesz' measure on a ray

A. A. Gol'dberga, I. V. Ostrovskiib

a Department of Mathematics, Bar-Ilan University, Ramat-Gan, 52900, Israel
b Mathematical Division, B. Verkin Institute for Low Temperature Physics and Engineering, National Academy of Sciences of Ukraine, 47 Lenin Ave., Kharkov, 61103, Ukraine

Аннотация: We consider functions $v$ subharmonic in $\mathbf R^n$, $n\ge2$, which are natural counterparts of Weierstrass canonical products (so-called Weierstrass canonical integrals). Under assumptions that the order of $v$ is a noninteger number and the Riesz measure of $v$ is supported by a ray we obtain sharp estimates of asymptotical behavior of $v$ at infinity along rays.

Полный текст: PDF файл (198 kB)
Полный текст: http:/.../abstract.php?uid=m11-0107e

Реферативные базы данных:

Тип публикации: Статья
MSC: 31A05, 31A10
Поступила в редакцию: 25.06.2003
Язык публикации: английский

Образец цитирования: A. A. Gol'dberg, I. V. Ostrovskii, “On the growth of a subharmonic function with Riesz' measure on a ray”, Матем. физ., анал., геом., 11:1 (2004), 107–113

Цитирование в формате AMSBIB
\RBibitem{GolOst04}
\by A.~A.~Gol'dberg, I.~V.~Ostrovskii
\paper On the growth of a subharmonic function with Riesz' measure on a ray
\jour Матем. физ., анал., геом.
\yr 2004
\vol 11
\issue 1
\pages 107--113
\mathnet{http://mi.mathnet.ru/jmag192}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2046356}
\zmath{https://zbmath.org/?q=an:1081.31005}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag192
  • http://mi.mathnet.ru/rus/jmag/v11/i1/p107

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:101
    Полный текст:39

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019